# SDR AALA20030386

- Difficulty date: March 29, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAILCONE COMPARTMENT INTERIOR TAILCONE RELEASE HANDLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE IN TAILCONE FOR EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
